MAUDE Adverse Event Report: ABBOTT MEDICAL PACEL FLOW DIRECTED PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY

ABBOTT MEDICAL PACEL FLOW DIRECTED PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 401763
Medical Device Problem Codes Fracture (1260); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
When removing a parcel catheter from the patient it was noted that the blue coating surrounding the pacing lead had cracked exposing the silver wire.On (b)(6) 2025, a patient underwent surgery with aortic valve bioprosthesis (upper segment incision), sinus of aorta repair (abscess repair), and cardiopulmonary bypass.On (b)(6), during removal, the blue coating surrounding the pacing lead was found to have cracked, exposing the silver wire.The procedure was completed with no adverse patient consequences.Per the pace flow directed pacing catheter instructions for use, temporary pacing leads which are indwelling for extended periods of time (greater than 72 hours) should be routinely evaluated and replaced as needed.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported crack could not be conclusively determined.

Brand Name
PACEL FLOW DIRECTED PACING CATHETER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345 2126
Manufacturer (Section G)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345 2126
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23383179
Report Number2182269-2025-00136
Device Sequence Number8689774
Product Code LDF
UDI-Device Identifier05414734007856
UDI-Public(01)05414734007856(10)10515496(17)260228
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number401763
Device Catalogue Number401763
Device Lot Number10515496
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Initial Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown